# SDR SWAA2019061733756

- Difficulty date: June 2, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Damaged
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOORBOARD 221EF HAD DAMAGED UPPER LAYER FIBERS, BETWEEN BS. 270 TO BS. 420.     REPAIRED FLOORBOARD 221EF IAW SRM.
